# SDR MZZA96058

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Line
- Part number: 652186713
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, J

## Discrepancy

FLT NR 915 - GUM - ENGINE NR 2 LOST OIL QTY AND PRESS SHORTLY AFTER LEVEL OFF FL 31, SHUT DOWN ENGINE NR 2 PER EMERGENCY PROCEDURE, 8,000 LBS DUMPED.  ENGINE WINDMILLING 40 MINUTES.  N1 16 PERCENT, N2 22 PERCENT OIL PRESS O, OIL QUANTITY 0.  DURING ENG INSPECTION, FOUND OIL PRESSURE LINE FLARE TIP CRACKED.  REMOVED AND REPLACED LINE GOING TO OIL PRESSURE TRANSMITTER.  C/W JT8D MM 7200 PG 518D PARA J RUN ENG, ALL SYSTEM OPS CHECK GOOD.  (M)
